Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 194, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2012, 4:31 AM CDT for Custer County, Dewey County, Roger Mills County, Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2012, 4:31 AM CDT (09:31 UTC)
- Expired
- Apr 29, 2012, 5:30 AM CDT
- In force
- 59 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Custer County, OK, Dewey County, OK, Roger Mills County, OK
The radar
The Vance AFB radar (KVNX), 134 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1947 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
124 WUUS54 KOUN 290931 SVROUN OKC039-043-129-291030- /O.NEW.KOUN.SV.W.0194.120429T0931Z-120429T1030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 431 AM CDT SUN APR 29 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CUSTER COUNTY IN WEST CENTRAL OKLAHOMA... DEWEY COUNTY IN WEST CENTRAL OKLAHOMA... EXTREME EASTERN ROGER MILLS COUNTY IN WEST CENTRAL OKLAHOMA... * UNTIL 530 AM CDT * AT 426 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF CAMARGO TO 5 MILES SOUTH-SOUTHWEST OF HAMMON...MOVING EAST AT 35 MPH. THE STORMS ARE CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IMPACTED INCLUDE... WEATHERFORD...CLINTON...THOMAS...ARAPAHO...HAMMON...CUSTER CITY... TALOGA...LEEDEY...BUTLER...CAMARGO...OAKWOOD...PUTNAM...ANGORA... FAY...FOSS RESERVOIR. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 68 AND 86. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3601 9945 3616 9864 3549 9862 3553 9947 TIME...MOT...LOC 0926Z 260DEG 32KT 3586 9938 3562 9940 $$ ..SPEG.
1 follow-up statement
719 WWUS54 KOUN 291007 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 507 AM CDT SUN APR 29 2012 OKC129-291040- /O.CAN.KOUN.SV.W.0194.000000T0000Z-120429T1030Z/ ROGER MILLS OK- 507 AM CDT SUN APR 29 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN ROGER MILLS COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA... THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER... STRONG THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS WILL STILL BE POSSIBLE IN ROGER MILLS COUNTY. LAT...LON 3607 9915 3616 9864 3549 9862 3552 9924 TIME...MOT...LOC 1005Z 255DEG 31KT 3603 9900 3563 9906 $$ OKC039-043-291030- /O.CON.KOUN.SV.W.0194.000000T0000Z-120429T1030Z/ CUSTER OK-DEWEY OK- 507 AM CDT SUN APR 29 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR CUSTER AND DEWEY COUNTIES... AT 503 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TALOGA TO 6 MILES NORTHWEST OF ARAPAHO...MOVING EAST AT 35 MPH. THE MOST SEVERE STORM WAS LOCATED 8 MILES NORTHWEST OF CUSTER CITY. LOCATIONS IMPACTED INCLUDE... WEATHERFORD...CLINTON...THOMAS...ARAPAHO...CUSTER CITY...TALOGA... BUTLER...OAKWOOD...PUTNAM...FAY...FOSS RESERVOIR...HUCMAC AND STAFFORD. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 68 AND 86. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3607 9915 3616 9864 3549 9862 3552 9924 TIME...MOT...LOC 1003Z 255DEG 31KT 3603 9900 3563 9906 $$ ..SPEG.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:06 AM CDT, 25 minutes earlier.
Area forecast discussion, Apr 29, 4:06 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 406 AM CDT SUN APR 29 2012 .DISCUSSION... SEVERE THUNDERSTORM AND HEAVY RAINFALL POTENTIAL TODAY THROUGH MONDAY NIGHT ARE THE MAIN CONCERNS. THIS MORNING...THINK MOST...IF NOT ALL SHOWERS AND STORMS... WILL STAY NORTH OF I-40. WITH MUCAPE UP TO 2000 J/KG...0-6 KM BULK SHEAR 40-55 KT...AND ACTIVITY NORTH OF A SURFACE BOUNDARY WHICH WAS NEAR AN ALTUS TO OKLAHOMA CITY LINE AS OF 3 AM CDT... LARGE HAIL POSSIBLY UP TO TENNIS BALLS AND HEAVY RAINFALL OF 1 TO 2 INCHES REMAIN THE MAIN HAZARDS WITH SCATTERED TO NUMEROUS ELEVATED STORMS OVER NORTHERN OKLAHOMA. LOCATIONS SOUTH OF I-40 WILL LIKELY REMAINED CAPPED AND RAINFREE. TIERED RAIN CHANCES FROM 5 TO 10 PERCENT OVER WESTERN NORTH TEXAS TO 90 PERCENT NEAR THE KANSAS STATE LINE. THIS AFTERNOON INTO TONIGHT...SHOWERS AND THUNDERSTORMS WILL LIKELY REDEVELOP NEAR THE BOUNDARY MENTIONED ABOVE IN THE 3 TO 8 PM TIME FRAME...THEN MOVE NORTHEAST. THE BEST RAIN CHANCES WILL BE NORTH OF I-40 WHERE CAPPING WILL BE WEAKEST. A FEW STORMS MAY BE SEVERE THIS AFTERNOON AND TONIGHT DUE TO ABUNDANT MOISTURE...STRONG SHEAR...AND MODERATE INSTABILITY. LARGE HAIL APPEARS TO BE THE MAIN CONCERN WITH ANY SEVERE STORM...THOUGH HAIL SIZES MAY NOT BE AS BIG COMPARED TO LAST EVENING DUE TO LESS DRY MID LEVEL AIR AND LESS INSTABILITY. A FEW DAMAGING WIND GUSTS OF 60 MPH OR GREATER AND HEAVY RAIN COULD OCCUR AS WELL. IF DISCRETE CELLS COULD DEVELOP AND MOVE INTO THE WARM SECTOR SOUTHEAST OF THE BOUNDARY MENTIONED ABOVE...THERE WOULD BE A LOW CHANCE FOR TORNADOES. WITHOUT A SIGNIFICANT TRIGGER FOR LIFT...APPEARS WIDESPREAD SEVERE WEATHER WILL NOT OCCUR. SHOWERS AND STORMS WILL LIKELY WEAKEN AFTER MIDNIGHT. MONDAY AND MONDAY NIGHT...ANOTHER ROUND OF SHOWERS AND STORMS MAY DEVELOP AND AFFECT THE AREA...PROBABLY DEVELOPING OVER THE EASTERN TEXAS PANHANDLE OR FAR WESTERN OKLAHOMA DURING THE LATE AFTERNOON AND EVENING HOURS...THEN MOVE EAST OVERNIGHT. ADDITIONAL SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND HEAVY RAIN AS THE PRIMARY HAZARDS. APPEARS THE BEST RAIN CHANCES WILL BE NORTH OF I-40 WHERE CAPPING WILL BE WEAKEST. TUESDAY THROUGH SATURDAY...WARM TO VERY WARM AND HUMID CONDITIONS ARE EXPECTED WITH CHANCES FOR RAIN APPEARING TO BE TOO LOW TO MENTION DUE TO STRONG CAPPING. MBS && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 78 66 80 67 / 40 60 30 30 HOBART OK 77 63 79 64 / 50 70 30 30 WICHITA FALLS TX 80 67 82 67 / 20 40 20 20 GAGE OK 73 58 82 58 / 80 70 30 30 PONCA CITY OK 78 63 77 67 / 90 70 50 40 DURANT OK 82 67 80 67 / 10 20 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/17
Hazardous weather outlook, Apr 28, 8:41 PM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT SAT APR 28 2012
OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
841 PM CDT SAT APR 28 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS MUCH
OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND THAT
PORTION OF OKLAHOMA NORTHWEST OF A LINE FROM ARDMORE TO ADA TO
HOLDENVILLE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH EARLY
SUNDAY MORNING.
IMPACTS...
HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH. VERY
HEAVY RAIN WILL ALSO BE A CONCERN OVERNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH SUNDAY
MORNING.
DISCUSSION...
A STATIONARY SURFACE FRONT EXTENDING ACROSS CENTRAL AND SOUTHWESTERN
OKLAHOMA THIS EVENING WILL BEGIN TO LIFT NORTH LATER TONIGHT. A CAP
IN PLACE OVER THE REGION HAS HAMPERED THUNDERSTORM DEVELOPMENT EARLY
THIS EVENING. HOWEVER... LIFT IS EXPECTED TO INCREASE DURING THE
LATTER HALF OF THE EVENING AND OVERNIGHT AS THE LOW LEVEL JET
STRENGTHENS. THIS WILL LEAD TO SCATTERED TO WIDESPREAD SHOWERS AND
THUNDERSTORMS... ESPECIALLY IN AREAS NORTH OF THE FRONT ACROSS PARTS
OF CENTRAL AND NORTHERN OKLAHOMA. THESE THUNDERSTORMS WILL LIKELY BE
ELEVATED. HOWEVER... ENOUGH INSTABILITY IS EXPECTED TO EXIST OVER
THE REGION FOR SOME OF THE STORMS TO BECOME STRONG TO SEVERE. LARGE
HAIL AND STRONG WIND GUSTS WILL BE THE MAIN CONCERNS WITH ANY SEVERE
STORM.
THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO SUNDAY
MORNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 29.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.
OTHER HAZARDOUS WEATHER...
VERY HEAVY RAIN AND TRAINING OF THUNDERSTORMS WILL BE POSSIBLE
OVERNIGHT INTO SUNDAY MORNING. THIS COULD LEAD TO FLOODING...
ESPECIALLY IN LOW-LYING AND FLOOD PRONE AREAS. THE BEST CHANCE
FOR LOCALIZED FLOODING WILL BE IN PARTS OF CENTRAL AND NORTHERN
OKLAHOMA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE LIKELY AGAIN ON SUNDAY AND THE CHANCE OF
SEVERE THUNDERSTORMS WILL PERSIST. ALTHOUGH THE COVERAGE OF SHOWERS
AND STORMS WILL DECREASE ON MONDAY... THERE WILL AGAIN BE A RISK OF
SEVERE THUNDERSTORMS.
OTHER HAZARDOUS WEATHER...
WITH WIDESPREAD RAIN EXPECTED AND STORMS PRODUCING LOCALLY HEAVY
RAINFALL... SOME FLOODING WILL BE POSSIBLE SUNDAY AND MONDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.
AUSTIN/MAXWELLIn the hours before
Special weather statement, Apr 29, 1:40 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 140 AM CDT SUN APR 29 2012 OKZ014-290715- ROGER MILLS OK- 140 AM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROGER MILLS COUNTY UNTIL 215 AM CDT... AT 137 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ALLISON... MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... REYDON AND DURHAM. LAT...LON 3591 9991 3572 9968 3556 10000 3576 10000 TIME...MOT...LOC 0637Z 225DEG 18KT 3563 10002 MAXWELL
Special weather statement, Apr 29, 2:12 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
212 AM CDT SUN APR 29 2012
OKZ018-019-290745-
LOGAN OK-KINGFISHER OK-
212 AM CDT SUN APR 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN AND KINGFISHER COUNTIES
UNTIL 245 AM CDT...
AT 210 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM LOVELL TO DOVER...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
KINGFISHER...HENNESSEY...CRESCENT...DOVER...MARSHALL...ORLANDO AND
LOVELL.
LAT...LON 3614 9736 3582 9767 3584 9814 3616 9796
3617 9736
TIME...MOT...LOC 0710Z 235DEG 24KT 3601 9767 3598 9797
MAXWELLLocal storm report, Apr 29, 2:28 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
228 AM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL 6 S STILLWATER 36.03N 97.06W
04/29/2012 E1.00 INCH PAYNE OK EMERGENCY MNGR
FELL FOR 10 MINUTES AND COVERED THE GROUND.
&&
EMSpecial weather statement, Apr 29, 2:32 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
232 AM CDT SUN APR 29 2012
OKZ009-014-290800-
ROGER MILLS OK-ELLIS OK-
232 AM CDT SUN APR 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS AND SOUTHEASTERN
ELLIS COUNTIES UNTIL 300 AM CDT...
AT 229 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CRAWFORD...
MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ANGORA...CRAWFORD AND ROLL.
LAT...LON 3606 9953 3584 9937 3582 9937 3565 9982
3581 9994
TIME...MOT...LOC 0729Z 238DEG 29KT 3575 9983
MAXWELLSpecial weather statement, Apr 29, 2:54 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 254 AM CDT SUN APR 29 2012 OKZ012-013-018>020-290830- LOGAN OK-KINGFISHER OK-GARFIELD OK-PAYNE OK-NOBLE OK- 254 AM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...NORTHEASTERN KINGFISHER...SOUTHEASTERN GARFIELD...WESTERN PAYNE AND NOBLE COUNTIES UNTIL 330 AM CDT... AT 252 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOVELL... MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... PERRY...COVINGTON...MARSHALL...MULHALL...ORLANDO...LOVELL...LUCIEN AND HAYWARD. LAT...LON 3619 9717 3592 9767 3612 9787 3643 9740 TIME...MOT...LOC 0752Z 232DEG 41KT 3602 9769 MAXWELL
Special weather statement, Apr 29, 2:58 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 258 AM CDT SUN APR 29 2012 OKZ009-014-015-290830- ROGER MILLS OK-DEWEY OK-ELLIS OK- 258 AM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS... SOUTHWESTERN DEWEY AND SOUTHEASTERN ELLIS COUNTIES UNTIL 330 AM CDT... AT 257 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF ROLL...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... LEEDEY AND ANGORA. LAT...LON 3614 9940 3584 9914 3575 9965 3587 9974 TIME...MOT...LOC 0757Z 245DEG 27KT 3585 9960 MAXWELL
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:42 PM CDT | Special Weather Statement | OUN | Custer | 33 min |
| Apr 28, 9:14 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Apr 28, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer | 42 min |
| Apr 28, 9:25 PM CDT | Special Weather Statement | OUN | Washita | 35 min |
| Apr 28, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 50 min |
| Apr 28, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 49 min |
| Apr 28, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 41 min |
| Apr 28, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 46 min |
| Apr 28, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 52 min |
| Apr 28, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 44 min |
| Apr 28, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 41 min |
| Apr 28, 11:19 PM CDT | Special Weather Statement | OUN | Garfield | 26 min |
| Apr 28, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 40 min |
| Apr 28, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 53 min |
| Apr 28, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 50 min |
| Apr 28, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 61 min |
| Apr 28, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 49 min |
| Apr 28, 11:42 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 63 min |
| Apr 28, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 44 min |
| Apr 28, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Roger Mills, Washita | 55 min |
| Apr 29, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 63 min |
| Apr 29, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 48 min |
| Apr 29, 12:30 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 60 min |
| Apr 29, 12:32 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 58 min |
| Apr 29, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 49 min |
| Apr 29, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 37 min |
| Apr 29, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 49 min |
| Apr 29, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 27 min |
| Apr 29, 1:24 AM CDT | Special Weather Statement | OUN | Caddo | 36 min |
| Apr 29, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 33 min |
| Apr 29, 1:35 AM CDT | Special Weather Statement | OUN | Logan | 25 min |
| Apr 29, 1:40 AM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Apr 29, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 62 min |
| Apr 29, 2:12 AM CDT | Special Weather Statement | OUN | Kingfisher | 33 min |
| Apr 29, 2:32 AM CDT | Special Weather Statement | OUN | Roger Mills | 28 min |
| Apr 29, 2:54 AM CDT | Special Weather Statement | OUN | Logan | 36 min |
| Apr 29, 2:58 AM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| Apr 29, 3:24 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 66 min |
| Apr 29, 4:43 AM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| Apr 29, 5:34 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 56 min |
| Apr 29, 7:08 AM CDT | Special Weather Statement | OUN | Kingfisher | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.